# SDR FDEA201106162300

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276001000
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SKIN REMOVED FOR REPAIR, FOUND FURTHER DELAMINATION   APPROX. 8 SQ". REPAIRED RT ELEVATOR LOWER SURFACE EXISTING REPAIR DELAMINATED IAW SRM 55-21-11 PAR.5J PGS 257-262 AT RIB -14.
